MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020B ENLITE3 US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the sensor electrode was left under his skin.Blood glucose level of the customer was unknown.The customer stated that the when he was about to change sensor the senor fractured while in the body.The customer also stated that he did not received any medical treatment as a result of the sensor fracture and it is still in the body.Sensor will not be returned for the analysis.

Brand Name
SENSOR MMT-7020B ENLITE3 US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8815090
Report Number2032227-2019-34103
Device Sequence Number19454043
Product Code OZP
UDI-Device Identifier00763000140779
UDI-Public(01)00763000140779(17)200430(10)HG3CMJ7
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2020
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberHG3CMJ7
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2019
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight82